# SDR 2002FA0000839

- Difficulty date: June 4, 2002
- Submitted: July 22, 2002
- Operation: General aviation
- Aircraft: N753KD
- Make and model: Amtr CA7
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Spring
- Part number: 111020
- Condition: Broken
- Location: Tail Wheel
- Part time: 119 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SPRING BROKE FORWARD OF TAIL WHEEL ATTACH AREA.  PREVIOUS DAMAGE NOTED AT SPRING CRACKED/BROKEN AREA.
